# SDR MALA050194

- Difficulty date: January 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 35,849 hours, 40,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Power Supply
- Component: Power Supply
- Component part number: 6013211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 60-1321-1 S/N 16238 INSPECTION HAS BURNED WIRE INSIDE.  REPAIRED GROUND WIRE.  UNIT PASSES CMM CHECKS, RTS 1/25/05.
